# SDR SWAA2023011183523

- Difficulty date: December 19, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT SURROUND ASSIST HANDLE IS LOOSE.  TIGHTENED FWD ENTRY DOOR AFT SURROUND ASSIST HANDLE IAW AMM 25-21-31-420-802.
